If you consume 3 or more alcoholic drinks every day, ask
your doctor whether you should take acetaminophen or other pain relievers/fever
reducers. Acetaminophen may cause liver damage.
Do not use
with any other products containing acetaminophen.
Stop use and ask a doctor if
symptoms do not improve
pain gets worse or lasts for more than 10 days
fever gets worse or lasts for more than 3 days
new symptoms occur
redness or swelling is present
a rare sensitivity reaction occurs
If pregnant or breast-feeding
ask a health professional before use.
Keep out of reach of children.
In case of accidental overdose, contact a doctor or Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not exceed recommended dosage.